Alert archive / Louisiana / Wind Advisories in 2025
Wind Advisory 8, NWS New Orleans, LA
NWS New Orleans, LA issued this wind advisory at Apr 1, 2025, 1:34 PM CDT for 19 parishes in Louisiana; 8 counties in Mississippi. It took effect at Apr 2, 2025, 9:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2025, 1:34 PM CDT (18:34 UTC)
- In effect from
- Apr 2, 2025, 9:00 AM CDT
- Expired
- Apr 2, 2025, 7:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS New Orleans, LA
All 27 counties
Ascension Parish, LA, Assumption Parish, LA, East Baton Rouge Parish, LA, East Feliciana Parish, LA, Iberville Parish, LA, Jefferson Parish, LA, Livingston Parish, LA, Orleans Parish, LA, Plaquemines Parish, LA, Pointe Coupee Parish, LA, Saint Bernard Parish, LA, Saint Helena Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA, Saint Tammany Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA, Amite County, MS, Hancock County, MS, Harrison County, MS, Jackson County, MS, Pearl River County, MS, Pike County, MS, Walthall County, MS, Wilkinson County, MS
The radar
The Hammond radar (KHDC), 6 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 6.6 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 585 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
967 WWUS74 KLIX 011834 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 134 PM CDT Tue Apr 1 2025 LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077- 083>088-020915- /O.NEW.KLIX.WI.Y.0008.250402T1400Z-250403T0000Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James- St. John The Baptist-Upper Lafourche-St. Charles-Upper St. Bernard-Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-Southeast St. Tammany-Western Orleans-Eastern Orleans- Northern St. Tammany-Southwestern St. Tammany-Central Tangipahoa- Lower Tangipahoa-Northern Livingston-Southern Livingston-Western Ascension-Eastern Ascension-Upper Jefferson-Lower Jefferson-Upper Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike-Walthall- Pearl River-Northern Hancock-Northern Harrison-Northern Jackson- Southern Hancock-Southern Harrison-Southern Jackson- Including the cities of Waveland, Escatawpa, Montegut, Plaquemine, Alliance, Felps, Grand Isle, Reserve, Lafitte, Roseland, Walker, Prairieville, New Orleans, Kentwood, Jackson, Venice, Dexter, Hammond, Enon, Salem, Livingston, Lettsworth, Franklinton, Robert, Saucier, Gulfport, Montpelier, Woodville, Wade, Livonia, Thibodaux, Pascagoula, Amite, Kenner, Paincourtville, Port Sulphur, Bogalusa, Dulac, Bayou Cane, Buras, Braithwaite, Gretna, Lutcher, Sorrento, Biloxi, Ponchatoula, Houma, Necaise, Marrero, Dolorosa, Acy, Laplace, Wakefield, Gramercy, White Castle, Meraux, Chauvin, Killian, Belle Chasse, Picayune, Barataria, Smithdale, Convent, Destrehan, Pointe A La Hache, Greensburg, Ocean Springs, Baton Rouge, Akers, Golden Meadow, Sellers, Violet, Empire, Denham Springs, Geismar, Centreville, Poplarville, Bush, Spillman, Raceland, Gillsburg, Kiln, Crossroads, New Roads, Donaldsonville, Madisonville, Myrtle Grove, Gautier, Larose, French Settlement, Gonzales, Boothville, Pierre Part, Tickfaw, Shell Beach, Pearlington, Addis, McComb, Long Beach, Springfield, Leeville, St. Francisville, Easleyville, Mandeville, Wilmer, Liberty, Delacroix, Labadieville, Westwego, Bayou Sorrel, Gloster, Diamondhead, Slidell, Moss Point, Cut Off, Bay St. Louis, Harahan, Vancleave, Metairie, Darlington, Clinton, Pass Christian, Cocodrie, Folsom, Fort Adams, Covington, Independence, McNeil, St. Martin, Norco, Brusly, East New Orleans, Port Allen, Galliano, Jean Lafitte, Whitehall, Tylertown, Yscloskey, Lyman, and Chalmette 134 PM CDT Tue Apr 1 2025 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT WEDNESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of southeast Louisiana and southern Mississippi. * WHEN...From 9 AM to 7 PM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAB
3 follow-up statements
643 WWUS74 KLIX 020119 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 819 PM CDT Tue Apr 1 2025 LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077- 083>088-021200- /O.CON.KLIX.WI.Y.0008.250402T1400Z-250403T0000Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James- St. John The Baptist-Upper Lafourche-St. Charles-Upper St. Bernard-Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-Southeast St. Tammany-Western Orleans-Eastern Orleans- Northern St. Tammany-Southwestern St. Tammany-Central Tangipahoa- Lower Tangipahoa-Northern Livingston-Southern Livingston-Western Ascension-Eastern Ascension-Upper Jefferson-Lower Jefferson-Upper Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike-Walthall- Pearl River-Northern Hancock-Northern Harrison-Northern Jackson- Southern Hancock-Southern Harrison-Southern Jackson- Including the cities of Escatawpa, Brusly, Roseland, Convent, Geismar, Centreville, Harahan, Amite, Shell Beach, Gretna, White Castle, Easleyville, Golden Meadow, Felps, Prairieville, Enon, Gloster, Darlington, Violet, Independence, Lafitte, Pass Christian, Pointe A La Hache, Greensburg, Marrero, Cut Off, Leeville, Pascagoula, Addis, Bayou Sorrel, Cocodrie, Kiln, Wade, Pierre Part, Empire, Port Sulphur, Poplarville, Clinton, Venice, Alliance, Whitehall, Paincourtville, Tylertown, Sorrento, Meraux, Wakefield, Slidell, Franklinton, Houma, Livingston, Gautier, Jackson, Woodville, Norco, Port Allen, Tickfaw, McNeil, Destrehan, Boothville, Labadieville, Killian, Galliano, Acy, Bush, Gonzales, Barataria, Moss Point, Smithdale, Dolorosa, Montpelier, Gramercy, Fort Adams, Crossroads, Picayune, St. Martin, Pearlington, Akers, Waveland, St. Francisville, Chalmette, Gillsburg, Gulfport, Bogalusa, Madisonville, Lettsworth, Thibodaux, Metairie, East New Orleans, Vancleave, Raceland, Montegut, Belle Chasse, Spillman, Reserve, Laplace, McComb, Dulac, Myrtle Grove, Buras, Diamondhead, Mandeville, Delacroix, Ocean Springs, Baton Rouge, Walker, Grand Isle, Robert, Salem, Denham Springs, Donaldsonville, Kenner, Livonia, Plaquemine, Westwego, Braithwaite, Yscloskey, Kentwood, Wilmer, Larose, Lyman, French Settlement, Covington, Necaise, Springfield, Jean Lafitte, Liberty, Dexter, Bay St. Louis, Sellers, Bayou Cane, Lutcher, Folsom, Biloxi, New Roads, New Orleans, Ponchatoula, Hammond, Saucier, Chauvin, and Long Beach 819 PM CDT Tue Apr 1 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT WEDNESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of southeast Louisiana and southern Mississippi. * WHEN...From 9 AM to 7 PM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ RW
599 WWUS74 KLIX 020710 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 210 AM CDT Wed Apr 2 2025 LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077- 083>088-030000- /O.CON.KLIX.WI.Y.0008.250402T1400Z-250403T0000Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James- St. John The Baptist-Upper Lafourche-St. Charles-Upper St. Bernard-Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-Southeast St. Tammany-Western Orleans-Eastern Orleans- Northern St. Tammany-Southwestern St. Tammany-Central Tangipahoa- Lower Tangipahoa-Northern Livingston-Southern Livingston-Western Ascension-Eastern Ascension-Upper Jefferson-Lower Jefferson-Upper Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike-Walthall- Pearl River-Northern Hancock-Northern Harrison-Northern Jackson- Southern Hancock-Southern Harrison-Southern Jackson- Including the cities of Lyman, Pascagoula, Myrtle Grove, Reserve, Necaise, Gonzales, New Orleans, Tylertown, Whitehall, Fort Adams, Yscloskey, Lettsworth, Plaquemine, Slidell, Roseland, Gramercy, Wilmer, Springfield, Kiln, Madisonville, McComb, Darlington, Baton Rouge, Metairie, Bogalusa, Livonia, Enon, Boothville, Gautier, Wade, Gretna, Meraux, Geismar, Alliance, Sorrento, Gloster, Dulac, Golden Meadow, Poplarville, Ponchatoula, McNeil, Bayou Cane, Sellers, Raceland, Convent, East New Orleans, Kenner, Bay St. Louis, Escatawpa, Pass Christian, Bayou Sorrel, Denham Springs, Robert, Addis, Cocodrie, Greensburg, Buras, Houma, Brusly, Destrehan, Spillman, Port Sulphur, Walker, Grand Isle, Hammond, Biloxi, Barataria, Livingston, Tickfaw, Mandeville, Prairieville, Dexter, Folsom, Laplace, Larose, French Settlement, Thibodaux, Galliano, Montegut, Liberty, Jackson, Saucier, Clinton, Franklinton, Westwego, Donaldsonville, Lutcher, Paincourtville, Killian, Picayune, Montpelier, Pointe A La Hache, Empire, Chauvin, New Roads, Vancleave, Waveland, St. Francisville, Port Allen, Acy, Venice, Crossroads, Long Beach, Harahan, Marrero, Braithwaite, Easleyville, Pierre Part, Belle Chasse, Gulfport, Covington, Independence, Lafitte, White Castle, Dolorosa, Jean Lafitte, Shell Beach, Smithdale, Amite, Wakefield, Leeville, Kentwood, Norco, Ocean Springs, Akers, Woodville, Labadieville, Bush, St. Martin, Delacroix, Centreville, Pearlington, Diamondhead, Salem, Cut Off, Chalmette, Gillsburg, Moss Point, Felps, and Violet 210 AM CDT Wed Apr 2 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of southeast Louisiana and southern Mississippi. * WHEN...From 9 AM this morning to 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Frye
304 WWUS74 KLIX 021710 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 1210 PM CDT Wed Apr 2 2025 LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077- 083>088-030000- /O.CON.KLIX.WI.Y.0008.000000T0000Z-250403T0000Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James- St. John The Baptist-Upper Lafourche-St. Charles-Upper St. Bernard-Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-Southeast St. Tammany-Western Orleans-Eastern Orleans- Northern St. Tammany-Southwestern St. Tammany-Central Tangipahoa- Lower Tangipahoa-Northern Livingston-Southern Livingston-Western Ascension-Eastern Ascension-Upper Jefferson-Lower Jefferson-Upper Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike-Walthall- Pearl River-Northern Hancock-Northern Harrison-Northern Jackson- Southern Hancock-Southern Harrison-Southern Jackson- Including the cities of Poplarville, Port Sulphur, Plaquemine, Madisonville, Harahan, Jean Lafitte, Killian, Myrtle Grove, Kiln, Amite, Bayou Sorrel, Covington, Saucier, Sorrento, Waveland, Franklinton, Reserve, East New Orleans, Akers, Acy, New Roads, Fort Adams, White Castle, Wilmer, Boothville, Donaldsonville, Pointe A La Hache, Thibodaux, McNeil, Dolorosa, Necaise, Mandeville, Kenner, Galliano, Port Allen, Larose, Alliance, Biloxi, Delacroix, Independence, Metairie, Marrero, Whitehall, Labadieville, Empire, Wade, Ocean Springs, Bayou Cane, Convent, Belle Chasse, Montegut, Smithdale, Braithwaite, Golden Meadow, Bay St. Louis, Jackson, Folsom, Liberty, Salem, Vancleave, Kentwood, Norco, Livingston, Brusly, Easleyville, Laplace, Gloster, Pearlington, Grand Isle, Destrehan, Gautier, Meraux, New Orleans, Gramercy, Greensburg, Diamondhead, Chauvin, Walker, Cocodrie, Montpelier, Clinton, Felps, Escatawpa, Gonzales, Springfield, Gillsburg, Darlington, Picayune, Gulfport, Lettsworth, Enon, St. Francisville, Westwego, Bush, Venice, Livonia, Cut Off, Denham Springs, Raceland, Tickfaw, Spillman, Woodville, Tylertown, St. Martin, Dexter, Sellers, Geismar, Shell Beach, Wakefield, Lutcher, Roseland, Crossroads, Centreville, Lyman, Chalmette, Lafitte, Robert, Violet, Leeville, Hammond, Buras, Barataria, Pascagoula, Paincourtville, Baton Rouge, Bogalusa, Addis, Moss Point, Pass Christian, Slidell, Ponchatoula, French Settlement, Dulac, Houma, Gretna, Pierre Part, Yscloskey, Prairieville, Long Beach, and McComb 1210 PM CDT Wed Apr 2 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Portions of southeast Louisiana and southern Mississippi. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Apr 1, 12:15 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Apr 1, 12:15 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1215 PM CDT Tue Apr 1 2025
...New UPDATE, AVIATION...
.UPDATE...
Issued at 1152 AM CDT Tue Apr 1 2025
Quick up to the forecast to increase the PoPs about 10-20% to
account for light isentropic lift/WAA showers as the front starts
to slowly lift back to the north. Once the front moves through
that small light rain chance will cease but with the boundary
still right along the coast a few showers which have already been
developing just north of the coast will continue to be possible
during the day especially up the river parishes and along the
Atchafalaya. Only other small change made was to drop the
afternoon highs a degree or two thanks to the cloud cover and
possible light rain...again this is only around the Atchafalaya
area and river parishes, still think areas east of I-55 get to the
original forecast. Grids and zones have already been sent. /CAB/
&&
.SHORT TERM...
(Today through Wednesday)
Issued at 336 AM CDT Tue Apr 1 2025
Mostly a progressive zonal flow over the region today will
eventually transition to a more southwest flow aloft as an upper
ridge builds over the western Caribbean and Bahamas tonight. This
will help push the cold front that moved through yesterday back
northward as a warm front. Rain chances are on the lower end with
some very subtle low level convergence, but these should be few
and far between. That said, it looks to be a mostly cloudy type
day out there with the low level convergence and WAA taking shape
across the region. Going into tonight and early Wednesday there is
a very weak fog signal mostly east of HWY 49 on the MS Gulf Coast.
However, it's a bit too weak to advertise in this package.
Wednesday is the start of a rather dramatic warming trend again as
the upper level ridge builds and heights and thicknesses increase
across the region. Some location will approach if not exceed 90F,
especially across inland areas of Louisiana and southwest MS.
Again, cannot rule out a streamer shower or two on Wednesday in
the strong WAA. Southerly winds will be a bit gusty, especially
Wednesday afternoon where some locations will have southeasterly
wind gusts up to 30kts at times. This also potentially leads to
the issue of coastal flooding during high tide cycles as we are in
a naturally higher Spring Tide cycle and a very strong
southeasterly fetch piling water right along the MS Coast and
Shell Beach areas and eventually into the lakes. Headlines will
likely be needed by Wednesday, if not sooner. At this juncture,
Tuesday is a bit more of a wild card, but pending adjustments in
wind speeds over the local waters, subsequent shifts will be
issuing at least advisories for Waveland and Shell Beach and
likely other coastal locations in time. (Frye)
&&
.LONG TERM...
(Wednesday night through Monday)
Issued at 336 AM CDT Tue Apr 1 2025
Going further into the workweek the region will be stuck between a
broad scale trough over the Desert Southwest and a building ridge
over the western Atlantic. The ridge blocks any forward
progression of a cold front that will run from TX through the Ohio
River Valley. In fact, the high retrogrades and pushes much of the
shower and storm activity along this front a bit west away from
our region. With a 593dam ridge building westward, expect the warm
conditions to continue with many locations warming closer to 90F,
again these will mostly be inland locations away from the coast
where the waters are just a touch cooler. The strong low level
fetch over the Gulf will continue as will the potential for
coastal flooding during high tide cycles.
Eventually, going into this upcoming weekend the broad scale
trough actually begins to win out and the surface front is
forecast to move through the region on Sunday. Although forcing
seems to be a bit north of our region, there is still enough upper
difluence and jet dynamics to help kick off some thunderstorms.
Globals have at least some modest CAPE and shear is not bad
either, so there could potentially be a severe risk sometime on
Sunday if timing works. Speaking of, timing amongst the globals
on the frontal passage is nearly identical so confidence is there.
Behind the front we will see strong CAA develop taking our MaxTs
from the 80s down to the upper 60s or lower 70s on Monday with
overnight lows dropping into the 40s to round out the long term
period. (Frye)
&&
.AVIATION...
(18Z TAFS)
Issued at 1152 AM CDT Tue Apr 1 2025
Biggest problem with the terminals is cigs. Most are still dealing
with MVFR cigs at this time and likely to continue through the
night, especially for terminals that remain north of the slowly
retreating warm front. There will even be a few -shra around the
area and added VCSH to BTR and HUM for the 18z TAF. Also there may
be one or two sites that temporarily see IFR cigs with cigs
dropping down to a minimum of 800 ft but that may only be MCB
which remains north of the warm front the longest but as it moves
through tonight winds in the BL pick up increasing the risk for
that stratus deck to slightly lower. After the front finally
pushes that cigs will begin to lift. /CAB/
&&
.MARINE...
Issued at 336 AM CDT Tue Apr 1 2025
Winds will shift to a more southeasterly direction today and
gradually begin to increase. Small Craft Advisories will be likely
later tonight and persisting through a good chunk of the workweek.
By Friday and Saturday, at least cautionary headlines these days
if not SCA as moderate winds and seas remain in place ahead of the
next front due into the region late this weekend or perhaps early
next week. (Frye)
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 82 68 87 71 / 10 10 20 10
BTR 82 71 89 73 / 30 10 10 0
ASD 81 70 87 72 / 10 10 20 0
MSY 80 72 86 74 / 10 10 10 0
GPT 76 68 80 70 / 10 0 20 0
PQL 80 67 83 69 / 10 0 10 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Coastal Flood Watch from Wednesday morning through Wednesday
evening for LAZ070-076-078.
GM...Small Craft Advisory from 10 PM this evening to 1 PM CDT
Thursday for GMZ530-532-534-536-538-550-552-555-557-570-572-
575-577.
MS...Coastal Flood Watch from Wednesday morning through Wednesday
evening for MSZ086.
GM...Small Craft Advisory from 10 PM this evening to 1 PM CDT
Thursday for GMZ532-534-536-538-550-552-555-557-570-572-575-
577.
&&
SHORT TERM...RDF
LONG TERM....RDF
AVIATION...CAB
MARINE...RDFThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 6:27 AM CDT | Small Craft Advisory | LIX | 6 days | |
| Apr 1, 6:28 AM CDT | Coastal Flood Watch | LIX | Livingston, Orleans, Saint Bernard, Saint John the Baptist, Saint Tammany, Tangipahoa | 44 hr |
| Apr 1, 1:03 PM CDT | Coastal Flood Advisory | LIX | Orleans, Saint Bernard, Saint Tammany | 13 hr |
Nearby
Wind Advisories in Louisiana, 2025Wind Advisories in Mississippi, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.